American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Francis Clarke. Counting abelian group structures. Proc. Amer. Math. Soc. 134 (2006) 2795-2799. MR 2231600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Máté Matolcsi. Fuglede's conjecture fails in dimension 4. Proc. Amer. Math. Soc. 133 (2005) 3021-3026. MR 2159781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[4] Joan Porti. Mayberry-Murasugi's formula for links in homology 3-spheres. Proc. Amer. Math. Soc. 132 (2004) 3423-3431. MR 2073320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Miklós Abért. Symmetric presentations of Abelian groups. Proc. Amer. Math. Soc. 131 (2003) 17-20. MR 1929017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Agnes T. Paras and Lutz Strüngmann. Fully transitive $p$-groups with finite first Ulm subgroup. Proc. Amer. Math. Soc. 131 (2003) 371-377. MR 1933327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sándor Szabó and Coburn Ward. Factoring elementary groups of prime cube order into subsets. Math. Comp. 67 (1998) 1199-1206. MR 1451328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew J. Woldar. A reduction theorem on purely singular splittings of cyclic groups . Proc. Amer. Math. Soc. 123 (1995) 2955-2959. MR 1277139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Randall R. Holmes. A duality proof of a theorem of P. Hill . Proc. Amer. Math. Soc. 123 (1995) 351-353. MR 1273497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sándor Szabó. Some problems on splittings of groups. II . Proc. Amer. Math. Soc. 101 (1987) 585-591. MR 911013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lynne M. Butler. A unimodality result in the enumeration of subgroups of a finite abelian group . Proc. Amer. Math. Soc. 101 (1987) 771-775. MR 911049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Szabó. Rational tilings by $n$-dimensional crosses. II . Proc. Amer. Math. Soc. 93 (1985) 569-577. MR 776181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sándor Szabó. Rational tilings by $n$-dimensional crosses . Proc. Amer. Math. Soc. 87 (1983) 213-222. MR 681824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. A. Miller. Properties of the subgroups of an abelian prime power group which are conjugate under its group of isomorphisms . Trans. Amer. Math. Soc. 21 (1920) 313-320. MR 1501146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. A. Miller. On the holomorph of the cyclic group of order $p\sp m$ . Trans. Amer. Math. Soc. 9 (1908) 232-236. MR 1500811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. A. Miller. On the holomorph of a cyclic group . Trans. Amer. Math. Soc. 4 (1903) 153-160. MR 1500633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1